MathSciNet Relay Station
MathSciNet bibliographic data
MR802464 (87c:20086) 20H10 (51M10 57S30)
Ahlfors, Lars V. On the fixed points of Möbius transformations in ${\bf R}\sp n$. Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 15–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement